# SDR SWAA2025051957392

- Difficulty date: April 21, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL0 TO RBL 24.75.  REPLACED SUPPORT BRACKET AND FASTENERS LOCATED MAIN CABIN FLOOR STRUCTURE AT STA 540 BL0 TO RBL 24.75 IAW B737-700 SRM 51-40-02-0G AND DWG: 143A0060 SHEET: 46 REV: -.
